# SDR ABXA080097

- Difficulty date: February 22, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 48,658 hours, 38,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 96FS6677068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221F LEFT BUTT LINE 51 TO LEFT BUTT LINE 86 HAD LEVEL I CORROSION AT CLIP NUTS.  REPAIRED IAW REA B653-57098-MR.
